# SDR 07FDEA00289

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6521658Y29
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E WING PANEL BELOW NR 12 SPOILER, OTBD ATTACH, LOWER INBD ATTACH ANGLE IS CRACKED AT ROD ATTACH AREA.  REMOVED CRACKED ANGLE, VERIFIED NEW ANGLE TO BE INSTALLED AS P/N 65-21658Y29.  DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED NEW ANGLE REF SRM 51-30-2, PG 2-3 AND 10-13, SRM 51-10-1, PG 12, BOEING DWG NR 65-21658, MM 51-20-021-7/51-20-031-7, SRM 51-30-4 PG 2.
